# SDR AALA202202234766

- Difficulty date: February 4, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF INTERCOSTAL BETWEEN STA 947 AND STA 967 AT RBL 48, MEASURING L=1.0 IN, W=1.0 IN, D=0.016 IN. REPLACED INTERCOSTAL WITH NEW IAW AARD 51-00-05-1 AND SRM 51-40-02.
